Strong Wind, Bucks
- When
- December 8, 3:00 AM EST to 12:00 PM EST
- Where
- Bucks forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
Strong northwest winds circulating around a large high pressure system in the middle of the United States downed a couple of weak trees in Bucks County and caused a fire and power outages. In Doylestown, the wind downed a tree of failing health on Chestnut Drive.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Strong northwest winds circulating around a large high pressure system in the middle of the United States downed a couple of weak trees in Bucks County and caused a fire and power outages. In Doylestown, the wind downed a tree of failing health on Chestnut Drive. The tree snagged two sets of power lines on the way down and caused the lines to touch each other. This sent a huge surge of electricity into a few homes. The one surge may have triggered a fire in one home. It started in an entertainment center. Firefighters struggled with the strong winds that helped spread it quickly to the kitchen and garage. The home was destroyed and the family dog perished. The five family members survived. Elsewhere in Bucks County, a downed tree limb caused a power outage that affected Neshaminy High School in Middletown Township. Students were dismissed early. The peak wind gust at the Philadelphia International Airport was 36 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 7, 11:15 PM EST, 3 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1115 PM EST THU DEC 7 2006 .UPDATE NUMBER 2... GOING TO REDUCE CLOUDS AND SCALE BACK THE MENTION OF SHSN IN ERN ZONES. SOME LES BANDS STILL MOVING THRU CENTRAL/NRN PA AND WILL BE A BIT MORE CONSERVATIVE THERE. && PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 PM EST FRIDAY FOR ANZ430-431-450>455. && TFG PREV UPDATE/FULL LENGTH AFD *********************************** .UPDATE... WILL BE ISSUING A ZONE UPDATE SHORTLY TO MAKE SOME ADJUSTMENTS TO CLOUD COVER BASED ON CURRENT SATELLITE TRENDS. WHILE AREAS OF CLOUDS ARE MOVING THROUGH, WILL GO WITH MOSTLY CLOUDY FOR BREVITY. THERE HAVE BEEN SOME SNOW SHOWERS MAINLY ACROSS THE POCONOS AND SUSSEX NJ. CURRENT RADAR STILL INDICATES SOME LIGHT SNOW SHOWERS AROUND, AND EVEN THOUGHT THERE IS NOTHING IMPRESSIVE, WILL NOT MAKE ANY ADJUSTMENTS TO POPS ATTM. ALSO, HAVE RAISED GUSTS A BIT DUE TO CURRENT CONDITIONS. WINDS WILL REMAIN QUITE GUSTY THROUGH FRIDAY. OTHERWISE, FCST PACKAGE LOOKS GOOD. MARINE FORECASTER HAS CUT BACK ON THE TIME OF THE GALE WARNING FOR ALL MARINE ZONES. WITH THE EVENING ISSUANCE, GALES WILL NOW END AT 6 PM ON FRIDAY. NIERENBERG && .PREV DISCUSSION... /ISSUED 323 PM EST THU DEC 7 2006/ .SYNOPSIS... THE TIMES WILL BE CHANGING BIG TIME TONIGHT AS A SHOT OF ARCTIC AIR POURS INTO OUR REGION. WITH THE VERY COLD AIR BECOMING ENTRENCHED ACROSS THE AREA TONIGHT, ALONG WITH A DISTURBANCE CRUISING THROUGH, SOME FLURRIES OR SNOW SHOWERS WILL BE POSSIBLE IN SOME AREAS. A VERY COLD DAY WILL BE IN STORE FRIDAY WITH WINDY CONDITIONS, PRODUCING VERY COLD WIND CHILLS. THE VISIT BY OLD MAN WINTER WILL BE SHORT LIVED THOUGH AS AIR MASS MODIFICATION TAKES PLACE ALOFT FRIDAY AFTERNOON, AND THEN STRENGTHENS THROUGH THE WEEKEND. THIS WILL ALLOW FOR A WARMING TREND AS HIGH PRESSURE BUILDS TO OUR SOUTH OVER THE WEEKEND, WITH MILDER AIR ON A WEST TO SOUTHWEST FLOW. A WEAK COLD FRONT MAY CLIP THE AREA EARLY ON MONDAY, THEN A STORM SYSTEM WILL BECOME ORGANIZED ACROSS THE PLAINS STATES TUESDAY AND WEDNESDAY. THIS LOW WILL LIFT TOWARD THE GREAT LAKES WEDNESDAY WITH A COLD FRONT APPROACHING FROM THE WEST THURSDAY MORNING. && .NEAR TERM /TONIGHT/... AT 20Z, THE ARCTIC FRONT WAS LOCATED IN EASTERN PENNSYLVANIA, WITH THE TRUE COLD AIR LAGGING A BIT. A BIT OF A BONUS TODAY ACROSS THE EASTERN HALF OUR CWA WITH TEMPERATURES ROCKETING INTO THE MID 50S THANKS TO LOTS OF SUNSHINE AND A WEST WIND BEHIND THE INITIAL WEAK FRONT. THE MAIN STORY TONIGHT WILL BE THE ARRIVAL OF MUCH COLDER AIR WITH GUSTY WINDS, PRODUCING VERY COLD WIND CHILLS OVERNIGHT /AND FRIDAY MORNING/. FIRST THOUGH, WE NEED TO DEAL WITH THE ARCTIC FRONTAL PASSAGE AND ANY CHC OF SNOW SHOWERS/FLURRIES WITH AND BEHIND IT. THERE APPEARS TO BE LITTLE TO NOTHING OCCURRING WITH THE BOUNDARY ITSELF, HOWEVER SNOW SQUALLS ARE MOVING THROUGH CENTRAL PENNSYLVANIA AND SOME OTHER SNOW SHOWERS/FLURRIES IN SOUTH CENTRAL NEW YORK WITH THE BIG PUSH OF COLD AIR. THE MAJORITY OF THE MODEL GUIDANCE IT NOT REAL EXCITED ABOUT SNOW SHOWERS ACROSS OUR CWA TONIGHT. THIS IS A SIGNIFICANT SHOT OF COLD AIR, AND A SHARP UPPER TROUGH AS WELL. A SHORT WAVE WILL BE CROSSING THE AREA TONIGHT, HOWEVER THE VORT MAX LOOKS MORE LIKE SHEAR VORTICITY AND NOT A MORE COMPACT/POTENT ONE. STILL, WE ARE WARY ABOUT THE POSSIBILITY OF A FEW ISOLATED HEAVIER SNOW SHOWERS CROSSING THE AREA TONIGHT AS LAPSE RATES STEEPEN THROUGH THE EVENING. BEST CHC IS ACROSS THE NORTHWESTERN ZONES, WITH SOME FLURRIES OR AN ISOLATED SNOW SHOWER POSSIBLE DOWN TO THE INTERSTATE 95 CORRIDOR. FARTHER SOUTHEAST, THINKING A FEW FLURRIES ARE POSSIBLE. ANY BRIEF SNOW SHOWER WILL BE CAPABLE OF PUTTING DOWN A QUICK COATING OR SO IN SOME SPOTS AND RAPID CHANGES IN VISIBILITY. WITH TEMPERATURES DROPPING, THERE COULD BE SOME SLIPPERY SPOTS IF SNOW SHOWERS OCCUR. MIXING WILL BECOME BETTER TONIGHT /AND FRIDAY/ AS COLD AIR POURS INTO THE REGION. BUFKIT SOUNDINGS SHOW A GOOD 30 TO 35 KNOTS OF MOMENTUM TRANSFER OCCURRING. UPSTREAM OBS IN THE COLD AIR HAVE BEEN SHOWING GUSTS IN THE 30 TO 35 MPH RANGE, THEREFORE WE HAVE INCREASED THE WINDS AND ALSO GUSTS TONIGHT /AND FRIDAY/. THE EXPECTED WINDS ARE BELOW WIND ADVISORY CRITERIA. WE WILL REFRESH THE SPECIAL WEATHER STATEMENT /SPS/ TO MENTION ALL OF THE ABOVE. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... FRIDAY WILL BE DOMINATED BY AN ARCTIC AIRMASS AS THE CORE OF THE COLD AIR /850 MB TEMPERATURES OF -16C TO -20C/ MOVES OVERHEAD IN THE MORNING. THE OVERALL PATTERN FAVORS A TRANSIENT AIR MASS THEREFORE, THE ARCTIC AIR STARTS TO BECOME MODIFIED FRIDAY AFTERNOON AS UPPER HEIGHTS RISE. BUFKIT PROFILES CONTINUE TO SHOW WELL ALIGNED FLOW THROUGH THE ATMOSPHERIC COLUMN FRIDAY, AND WITH ABOUT 35-KNOT WINDS AROUND 3,000 FT, IT WILL BE A WINDY AND VERY COLD DAY. THE WIND CHILL CHART WILL DEFINITELY BE GETTING A WORKOUT. WIND CHILL VALUES LOOK TO BE IN THE SINGLE DIGITS /AROUND ZERO IN THE MORNING ACROSS THE HIGHER ELEVATIONS/ ACROSS THE NORTHWEST ZONES TO THE TEENS AND 20S ELSEWHERE. WITH THE UPPER TROUGH AXIS SWINGING ACROSS IN THE MORNING, THERE MAY BE SOME FLURRIES FLYING IN PARTS OF THE AREA WITH SOME SNOW SHOWERS MOSTLY CONFINED TO THE FAR NORTHWEST ZONES. WITH WAA OCCURRING BY EARLY AFTERNOON, WE WILL LIMIT THE MENTION OF FLURRIES UP NORTH TO THE MORNING. A RATHER COLD FRIDAY NIGHT IS IN STORE AS TEMPERATURES BOTTOM OUT IN THE TEENS IN MANY PLACES. WINDS LOOK TO STAY UP AT LEAST DURING THE EVENING, HOWEVER WITH WARMING TAKING PLACE ALOFT, WINDS ARE ANTICIPATED TO DROP OFF AT LEAST SOME. A LARGE SURFACE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE ARCTIC AIR MASS WILL BE BUILDING ACROSS THE SOUTHERN STATES SATURDAY. THIS WILL BE CHANGING OUR WINDS TO THE WEST AND WITH 850 MB TEMPERATURES CLIMBING TO NEAR 0C BY EARLY SATURDAY EVENING, HIGH TEMPERATURES WILL BE MILDER /STILL A CHILLY DAY THOUGH/. THE WAA COMBINED THE NOSE OF AN UPPER JET NEARBY COULD PRODUCE A FEW FLURRIES ACROSS THE NORTHWESTERN ZONES SATURDAY, HOWEVER THE AIR MASS LOOKS RATHER DRY THEREFORE WILL LEAVE ANY FLURRY MENTION OUT FOR NOW. THERE WILL PROBABLY BE SOME MID TO UPPER LEVEL CLOUDINESS THOUGH STREAMING BY, THEREFORE WE PLACED HIGHER SKY COVER UP ACROSS THE NORTHWESTERN ZONES. IT WILL BE ANOTHER COLD NIGHT SATURDAY, HOWEVER PROBABLY NOT AS COLD AS PREVIOUS ONES AS THE AIR MASS CONTINUES TO UNDERGO MODIFICATION. && .LONG TERM /SUNDAY THROUGH THURSDAY/... PER HPC ANALYSIS, TELECONNECTIONS WITH A PROGRESSIVE POSITIVE ANOMALY MOVING BY 27 NORTH/165 WEST FAVORS TROUGHING PROGRESSING THROUGH THE EASTERN GULF OF ALASKA INTO WESTERN CANADA, WHICH FAVORS RIDGING DOWNSTREAM MOVING THROUGH CANADA. THIS RIDGE IS STRONG ENOUGH TO SUPPORT A PROGRESSIVE UPPER-LEVEL LOW MOVING FROM THE SOUTHWEST STATES THROUGH THE SOUTHERN PLAINS INTO THE MISSISSIPPI VALLEY. A NEGATIVE ANOMALY MOVING FROM SOUTHERN GREENLAND TOWARDS ICELAND ENSURES THAT TROUGHING MOVES FROM EASTERN CANADA OUT INTO THE NORTHERN ATLANTIC. IT APPEARS THAT A POSITIVE ANOMALY ASSOCIATED WITH THE SUBTROPICAL RIDGE IN THE EASTERN AND CENTRAL ATLANTIC RETROGRADES INTO THE WESTERN ATLANTIC, ACTING AS A POSSIBLE BLOCK TO THE UPPER-LEVEL LOW OVER THE U.S. AND DIVERTING IT MORE POLEWARD. THE ABOVE IDEAS FIT THE 00Z NCEP ENSEMBLE MEAN AND THE 00Z ECMWF THE BEST, SO HPC COMPROMISED BETWEEN THESE SOLUTIONS. THE SHORT WAVE WITH WHICH THE 00Z GFS WAS A SIGNIFICANTLY SLOW OUTLIER IN CENTRAL CANADA ON SUNDAY DROPS SOUTHWARD JUST SOUTHWEST OF WHERE THE POSITIVE ANOMALY SHOULD BE STRONGEST AND CLOSES THE ENERGY OFF INTO A 500 MB LOW. THIS SOLUTION ATTM HAS BEEN DISCOUNTED. THE 00Z CANADIAN QUICKLY GETS OUT OF PHASE WITH THE OTHER GLOBAL GUIDANCE IN THE EASTERN PACIFIC AND PACIFIC NORTHWEST BY MONDAY MORNING, THEREFORE ITS SOLUTION WAS NOT CONSIDERED EITHER IN THE INCORPORATED HPC GUIDANCE. LOOKING OVER THE 06Z GFS, IT IS SIMILAR TO THE ECMWF WITH BEING MORE AMPLIFIED WITH THE EJECTION OF THE SOUTHERN PLAINS SHORT WAVE ON TUESDAY, AND A FOLLOWING SHORT WAVE COMING INTO THE NORTHERN AND CENTRAL ROCKIES TUESDAY NIGHT AND WEDNESDAY. THE BYPRODUCT OF THIS IS AN AMPLIFIED UPPER-LEVEL TROUGH MOVING AGAIN THROUGH THE SOUTHERN PLAINS ON THURSDAY. HPC THEREFORE DID NOT MAKE MUCH IN THE WAY OF CHANGES FROM THE EARLIER PROGS, HOWEVER IT WAS PREFERRED TO LOWER PRESSURES ALONG THE GULF OF MEXICO AND SOUTHEASTERN U.S. COAST FOR WEDNESDAY AND THURSDAY, PER THE ECMWF/CANADIAN AND THE TREND OF THE 06Z GFS. INTERESTINGLY ENOUGH, THE 06Z GFS AND 00Z ECMWF HINT THAT THE UPPER TROUGH TAKES ON A NEGATIVE TILT WEDNESDAY INTO THURSDAY. THE 12Z GFS/ECMWF CONTINUES THE NEGATIVE TILT IDEA. BASED ON THE ABOVE, THINGS ARE FAIRLY QUIET SUNDAY INTO MONDAY AS HIGH PRESSURE IS SITUATED OVER THE SOUTHEASTERN STATES. THERE STILL APPEARS TO BE A WEAK BOUNDARY SLIDING THROUGH EARLY MONDAY AS STRONG HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. NO PRECIPITATION IS EXPECTED WITH THE WEAK BOUNDARY. THE UPPER RIDGE BUILDS ALONG THE EAST COAST ON TUESDAY AS A SHARP TROUGH DIGS INTO THE PLAINS. OUR WEATHER WILL STILL BE INFLUENCED FROM THE AFOREMENTIONED SURFACE HIGH, HOWEVER IT DOES SLIDE TO THE EAST DURING TUESDAY. AS A RESULT, SOME WAA GETS GOING TUESDAY NIGHT AND THERE IS SOME WEAK LIFT PRESENT TO SQUEEZE OUT PERHAPS SOME LIGHT QPF MAINLY IN THE NORTHWEST ZONES. PRECIPITATION TYPE COULD BE AN ISSUE AS SURFACE TEMPERATURES ARE FORECAST TO DROP TO AROUND FREEZING. EXAMINED SOME POINT FORECAST SOUNDINGS ACROSS THE NORTHWEST ZONES AND THEY REVEAL LOWER LEVEL MOISTURE INCREASING WITH SOME DRYER AIR ABOVE. IF INDEED THERE IS SOME LIGHT PRECIPITATION THAT DEVELOPS, THERE MAY BE A TOUCH OF DRIZZLE/FREEZING DRIZZLE. NOT REAL CONFIDENT ON THIS SCENARIO SEVERAL DAYS AWAY, SO WILL GO WITH A SLIGHT CHC TO LOW CHC POP FOR ONLY RAIN AND SNOW SHOWERS ACROSS THE FAR NORTHWEST. AS THE SURFACE FLOW BECOMING MORE SOUTHERLY WEDNESDAY AS A STORM SYSTEM IS LIFTING TOWARD THE GREAT LAKES, MILDER AIR WILL BE DRAWN NORTHWARD INTO OUR CWA. THIS MILD AIR WILL CONTINUE THROUGH THURSDAY AS A SURFACE COLD FRONT AND ASSOCIATED UPPER TROUGH /POTENTIALLY BECOMING NEGATIVELY TILTED/ MOVE ON BY. WENT WITH HIGH CHC POPS ACROSS THE WESTERN ZONES WEDNESDAY WITH LOWER POPS TO THE SOUTHEAST. LOOKS LIKE SOME SHOWERS ARRIVING WEDNESDAY, THEN PERHAPS A PERIOD OF RAIN WEDNESDAY AFTERNOON/EVENING. MAINTAINED A LOW CHC POP ON THURSDAY TO ALLOW SOME WIGGLE ROOM IN THE TIMING. MEANWHILE, ADDITIONAL TROUGHING TAKES HOLD IN THE PLAINS, KEEPING THE UPPER FLOW FROM THE SOUTHWEST ACROSS THE EAST. THAT IS ALL FOR NOW. THANKS TO THE SURROUNDING OFFICES AND HPC FOR THE COLLABORATION TODAY. HAVE A GOOD ONE && .AVIATION /21Z TO 18Z/... STRONG AND GUSTY WINDS WILL BE THE MAIN WEATHER CONCERN OVER THE NEXT 24 HOURS. WINDS HAVE ALREADY INCREASED THIS AFTN AND ARE GUSTING FROM THE W TO WNW AT 20 TO 25 KT. A SECONDARY COLD FRONTAL PASSAGE LATE THIS AFTERNOON WILL CAUSE WINDS TO SHIFT SLIGHTLY MORE NW AND GUST 25 TO 30 KT. THIS WILL CONTINUE THROUGH TONIGHT AND FRIDAY. OTRW...MAINLY VFR CONDS ARE FCST WITH NO SGFNT RESTRICTIONS TO CIGS OR VSBYS. ONLY POSSIBLE EXCEPTION WOULD BE LAKE EFFECT SNOW SHOWERS THAT MIGHT REACH RDG/ABE OR VCNTY. CIGS OR VSBYS COULD BRIEFLY DROP TO IFR AT TIMES THERE...MAINLY THIS EVENING. && .MARINE... STRONG COLD FRONTAL PASSAGE THIS AFTN/EVE WILL BE FOLLOWED BY STRONG AND GUSTY NW WINDS OVER THE FORECAST WATERS. GUSTS TO GALE FORCE WILL DEVELOP THIS EVENING AND CONTINUE OVERNIGHT AND THROUGH THE DAY ON FRIDAY. SEAS WILL ALSO BUILD WITH HIGHEST WAVES DEVELOPING FARTHER OFFSHORE. SEAS COULD REACH 7-8 FT AT 20 NM OUT. CONDS NEAR THE MOUTH OF DELAWARE BAY SHOULD BE QUITE ROUGH AS THE WIND FETCH IS EXPECTED TO BE ALMOST DIRECTLY DOWN THE BAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE FRI NIGHT AND SAT AS THE PRESSURE GRADIENT RELAXES. A HIGH PRES RIDGE IS FORECAST TO MOVE OVER THE EAST COAST EARLY NEXT WEEK AND OFFSHORE BY MIDWEEK. ATTM IT APPEARS THAT WINDS AND SEAS SHOULD REMAIN BELOW SCA THRESHOLDS DURING THAT TIME. && . SYNOPSIS/NEAR TERM/SHORT TERM...GORSE LONG TERM...GORSE/HPC AVIATION/MARINE...AMC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EST THU DEC 7 2006 NJZ001-007-008-PAZ054-055-061-062-081100- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 411 AM EST THU DEC 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS AND POSSIBLE SNOW SQUALLS ARE EXPECTED LATER THIS AFTERNOON AND NIGHT WITH SOME SLIPPERY ROADS AND MINOR ACCUMULATIONS OCCURRING MAINLY OVER THE HIGHER TERRAIN. MUCH COLDER WEATHER IS EXPECTED TONIGHT THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED, BUT ACCUMULATIONS ALWAYS ARE APPRECIATED. NJZ009-010-012-013-015-017>020-027-PAZ060-067>071-081100- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON- BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 AM EST THU DEC 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS ARE EXPECTED TONIGHT WITH POSSIBLY SOME SLIPPERY SPOTS AND ISOLATED ACCUMULATIONS MAINLY OVER THE HIGHER TERRAIN IN CENTRAL NEW JERSEY AND NORTHWEST OF PHILADELPHIA IN PENNSYLVANIA. MUCH COLDER WEATHER IS EXPECTED TONIGHT THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-081100- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 411 AM EST THU DEC 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT MUCH COLDER WEATHER IS EXPECTED TO START TONIGHT AND LAST THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-DEZ004-NJZ014-024>026-081100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 411 AM EST THU DEC 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT. MUCH COLDER WEATHER IS EXPECTED TO START TONIGHT AND LAST THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
1 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, December 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 8584.